# SDR REXA201100843

- Difficulty date: November 15, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N841AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8041
- Aircraft time: 14,592 hours, 12,701 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Condition: Disconnected
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE AFTER GEAR RETRACTION AFTER GEAR HANDLE PUT IN UP POSITION; NOSE WHEEL STEERING INOP CAUTION; WOW INPUT CAUTION.  FOUND TORQUE LINKS TO BE DISCONNECTED.  INTERROGATED PSEU-CODES WERE- S03, S11, S23, S35, S21, S22, S32.  AFT NOSE LANDING GEAR DOOR DAMAGED.  REMOVED AND REPLACED AFT NOSE LANDING GEAR DOOR IAW AMM 32-22-05.  PERFORMED GEAR SWING IAW AMM 32-30-00.  OPC GOOD.
